CSpace  > 应用数学研究所
Consistent test for parametric models with right-censored data using projections
Sun, Zhihua1,2; Ye, Xue1; Sun, Liuquan3
2018-02-01
Source PublicationCOMPUTATIONAL STATISTICS & DATA ANALYSIS
ISSN0167-9473
Volume118Pages:112-125
AbstractIn the literature, there are several methods to test the adequacy of parametric models with right-censored data. However, these methods will lose effect when the predictors are medium-high dimensional. In this study, a projection-based test method is built, which acts as if the predictors were scalar even if they are multidimensional. The proposed test is shown to be consistent and can detect the alternative hypothesis converging to the null hypothesis at the rate n(-r) with 0 <= r <= 1/2. Also, it is free from the choices of the subjective parameters such as bandwidth, kernel and weighting function. A wild bootstrap method is developed to determine the critical value of the test, which is shown to be robust to the model conditional heteroskedasticity. Simulation studies and real data analyses are conducted to validate the finite sample behavior of the proposed method. (C) 2017 Elsevier B.V. All rights reserved.
KeywordConsistent test Curse-of-dimensionality-free Empirical process Projection Right-censored data
DOI10.1016/j.csda.2017.09.005
Language英语
Funding ProjectNational Natural Science Foundation of China[11231010] ; National Natural Science Foundation of China[11690015] ; National Natural Science Foundation of China[11571340] ; National Natural Science Foundation of China[U1430103] ; National Center for Mathematics and Interdisciplinary Sciences ; Open Project of Key Laboratory of Big Data Mining and Knowledge Management, CAS
WOS Research AreaComputer Science ; Mathematics
WOS SubjectComputer Science, Interdisciplinary Applications ; Statistics & Probability
WOS IDWOS:000415395000009
PublisherELSEVIER SCIENCE BV
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/26819
Collection应用数学研究所
Affiliation1.Univ Chinese Acad Sci, Beijing, Peoples R China
2.Chinese Acad Sci, Key Lab Big Data Min & Knowledge Management, Beijing, Peoples R China
3.Chinese Acad Sci, Acad Math & Syst Sci, Beijing, Peoples R China
Recommended Citation
GB/T 7714
Sun, Zhihua,Ye, Xue,Sun, Liuquan. Consistent test for parametric models with right-censored data using projections[J]. COMPUTATIONAL STATISTICS & DATA ANALYSIS,2018,118:112-125.
APA Sun, Zhihua,Ye, Xue,&Sun, Liuquan.(2018).Consistent test for parametric models with right-censored data using projections.COMPUTATIONAL STATISTICS & DATA ANALYSIS,118,112-125.
MLA Sun, Zhihua,et al."Consistent test for parametric models with right-censored data using projections".COMPUTATIONAL STATISTICS & DATA ANALYSIS 118(2018):112-125.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Sun, Zhihua]'s Articles
[Ye, Xue]'s Articles
[Sun, Liuquan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Sun, Zhihua]'s Articles
[Ye, Xue]'s Articles
[Sun, Liuquan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Sun, Zhihua]'s Articles
[Ye, Xue]'s Articles
[Sun, Liuquan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.